m+Medelevator.RU
← Поиск публикаций
Archives of dermatology · 2009

Minocycline-induced drug hypersensitivity syndrome followed by multiple autoimmune sequelae.

Клинический случайСтатьяResearch Support, N.I.H., IntramuralНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Brown Rebecca J, Rother Kristina I, Artman Henry, Mercurio Mary Gail, Wang Roger, Looney R John, Cowen Edward W

Аннотация

BACKGROUND: Drug hypersensitivity syndrome (DHS) is a severe, multisystem adverse drug reaction that may occur following the use of numerous medications, including anticonvulsants, sulfonamides, and minocycline hydrochloride. Long-term autoimmune sequelae of DHS have been reported, including hypothyroidism.

OBSERVATIONS: A 15-year-old female adolescent developed DHS 4 weeks after starting minocycline therapy for acne vulgaris. Seven weeks later she developed autoimmune hyperthyroidism (Graves disease), and 7 months after discontinuing minocycline therapy she developed autoimmune type 1 diabetes mellitus. In addition, she developed elevated titers of several markers of systemic autoimmune disease, including antinuclear, anti-Sjögren syndrome A, and anti-Smith antibodies.

CONCLUSIONS: Minocycline-associated DHS may be associated with multiple autoimmune sequelae, including thyroid disease, type 1 diabetes mellitus, and elevated markers of systemic autoimmunity. Long-term follow-up is needed in patients with DHS to determine the natural history of DHS-associated sequelae.

Предметные рубрики MeSH